# SDR SWAA2024032756160

- Difficulty date: February 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO AT STA.500H AT S26R; FRAME ATTACH CLIP CRACKED AS MARKED. DOT#S742<[01] REMOVED AND REPLACED STA 500H S26R FRAME ATTACH CLIP PER B737-800 SRM 51-40-02 AND BAC DWG 143A7505 REV -;[02] VERIFIED REMOVED AND REPLACED STA 500H S26R FRAME ATTACH CLIP PER B737-800 SRM 51-40-02 AND BAC 143A7505 REV-
